Stabilisation in distribution by delay feedback controls for hybrid stochastic delay differential equations

Yuyuan Li, Surong You, Jianqiu Lu, Yanan Jiang, Liangjian Hu, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
22 Downloads (Pure)

Abstract

This article aims to design a linear delay feedback control to stabilise an unstable hybrid stochastic delay differential equation in distribution. Under the global Lipschitz condition, sufficient criteria are established to guarantee the stability of the controlled system. Then LMI techniques are employed to design the control law in two structure forms: state feedback and output injection.
Original languageEnglish
Pages (from-to)1070-1086
Number of pages17
JournalInternational Journal of Systems Science
Volume54
Issue number5
Early online date7 Mar 2023
DOIs
Publication statusPublished - 4 Apr 2023

Keywords

  • computer science applications
  • theoretical computer science
  • control and systems engineering

Fingerprint

Dive into the research topics of 'Stabilisation in distribution by delay feedback controls for hybrid stochastic delay differential equations'. Together they form a unique fingerprint.

Cite this